# SDR 39LA20151117147

- Difficulty date: November 17, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N621AR
- Make and model: Casa C212DF
- Aircraft serial: 393
- Aircraft time: 14,332 hours, 16,954 cycles
- Engine: Garrtt TPE33110R
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: G4710A19
- Condition: Shorted
- Location: Exterior
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, SMOKE NOTICED IN THE COCKPIT.  DECLARED EMER & RETURNED.  R & R LT LANDING LIGHT IAW MM 33-40-10.
